International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 401671 | https://doi.org/10.1155/IJMMS.2005.1299

Alvaro Alvarez-Parrilla, "Explicit geodesic flow-invariant distributions using SL2()-representation ladders", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 401671, 17 pages, 2005. https://doi.org/10.1155/IJMMS.2005.1299

Explicit geodesic flow-invariant distributions using SL2()-representation ladders

Received06 Aug 2003
Revised10 Mar 2005

Abstract

An explicit construction of a geodesic flow-invariant distribution lying in the discrete series of weight 2k isotopic component is found, using techniques from representation theory of SL2(). It is found that the distribution represents an AC measure on the unit tangent bundle of the hyperbolic plane minus an explicit singular set. Finally, via an averaging argument, a geodesic flow-invariant distribution on a closed hyperbolic surface is obtained.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads382
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.